Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I am suffering from fever, body aches and dizziness

Hi. Im a 22 year old male and I ve been having bad headache and bodyaches. I get dizzy when I walk and I feel like I have a fever but then I get really cold and have chills. I have not seen a Dr as of yet since I m thinking its a common fever but its been off and on for the past 5 days. I feel great then I feel worse.
Asked On : Wed, 25 May 2011
Answers:  2 Views:  399
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hi welcome to healthcaremagic
as per your history it looks very much like a viral fever..or could be ?malaria also ..take tab DOLO 650 four times a day..take plenty of fluids..and have good bed rest..any fever more dan aweek needs evaluation..
Answered: Wed, 25 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
you can take paracetamol 500 mg for time being can addd levocet 5mg tab with it. you may need antibiotic course. but consult a doctor about it for the cause and its cause of frequent relapse. ther may be some pathology .it may be sinusitis or any other infection without examination itd difficult to give a consult a dr first.
take care
Answered: Wed, 25 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor